Pristiq - Withdrawal symptoms still going on 6 weeks after last tablet?
Question posted by jayjayl on 21 Sep 2017
Last updated on 21 June 2018 by jrusch82
... weeks ago.
My question is, should I still be experiencing some after effects? I have had a few panic attacks and some feelings of impending doom that have really thrown me off kilter. I had to visit my sister in hospital this week and couldn't fight the urge to just flee the scene. I realise that is a stressful situation under any circumstances, but my inability to calm myself scared me.
I guess I am just seeking some reassurance that this is all part of the withdrawal process. I was told it would take months, I guess they were right?
Im 4 weeks out and struggling with immense anxiety and panic attacks. Ive tried coming off before and can never seem to get past the 5 week point because the anxiety and doom gets to be so overwhelming. Did you have any success in your withdrawal clearing up?
19 Feb 2018
I took the last 50mg pristiq 3 weeks and 4 days ago. Still experiencing sweating, (brain zaps, I was on for Effexor as well for 2 months before I started the pristiq) but the worst thing has been the HORRIFIC COTTONMOUTH!!! I’m so beyond sick of it, started maybe a week after going on pristiq (which I’ve been on in the past, when I was major depressive disorder & severe anxiety, among other things and sweating was the only issue, last year was told I’m really suffering from bipolar type 2 with hypomania so on lamictal (mood stabilizer) since March) and I think that’s why I’ve been having not only more side effects on antidepressants (this is my 6th try on a different antidepressant in 2 months which is ridiculous in itself). Back to the pristiq withdrawal, almost a month from the last pill, still going through severe withdrawal. Does anyone else have the issue of severe cottonmouth as well? It’s so bad, I have to do biotine multiple times a day and even then it’s still there just fills it for a very short period of time. But it’s frustrating because of my mental illnesses, I go to group and individual therapy and I’ll be talking, the insides of my lips will stick to my teeth, my tongue gets all dry so it’s an issue just to talk! And I drink plenty of water because I was diagnosed in my mid 20’s with medullary sponge kidney (constantly have kidney stones but they stay small enough to pass with minimal-no pain, and to maintain that, no caffeine or anything that can dehydrate. So I’m always drinking water. Anyone else have those issues with cottonmouth and know a way to at least reduce it until the withdrawal is finally over? Thanks in advance.